# SDR CAL950533

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Engine: Pwa JT8D217
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 796067
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 24,740 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 0400 - THE NR 2 ENGINE PARAMETERS BEGAN TO FLUCTUATE WHEN CLIMB POWER WAS SELECTED.  THE AUTO THROTTLE WAS DISCONNECTED, BUT THE PROBLEM REMAINED.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE FUEL CONTROL UNIT (FCU) AT FAULT.  THE NR 2 FCU WAS REMOVED AND REPLACED.  THE NR 2 ENGINE WAS TRIMMED IAW MM 71-00-00 AND ALL PARAMETERS WERE NORMAL.  (X)
